# SDR UPS98225722

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9621033
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EXIT MARKER, EMERGENCY LIGHTING BATTERY NEEDS REPLACEMENT PER TASK CARD 2403.  PART ON REQ NR 482564.  REMOVED AND REPLACED ROW LEFT EXIT MARKER BATTERY PACK.  P/N ON AND OFF 96-21033.  OPS NORMAL S/N ON TAG 00310263.
